# SDR A6WA200940078

- Difficulty date: February 19, 2009
- Submitted: March 10, 2009
- Operation: Air carrier
- Aircraft: N448AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7814
- Aircraft time: 13,620 hours, 12,697 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR, ANGLE AND CLIP CRACKED AT FS 480.00, LBL 27.00 AND LBL 36.00. AND ANGLE AND CLIP ARE REPLACED IAW SRM 51-42-21.  (K)
